Equilibria in Repeated Games of Incomplete Information: The General Symmetric Case

Authors: 
Abraham Neyman & Sylvain Sorin
Abstract: 

Every two person repeated game of symmetric incomplete information in which the signals sent at each stage to both players are identical and generated by a state and moves dependent probability distribution on a given finite alphabet has an equilibrium payoff.

Date: 
November, 1995
Published in: 
International Journal of Game Theory 27 (1998), 201-210.
Number: 
86